How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Tim Brown Your Own Question
Tim Brown
Tim Brown, GP
Category: Medical
Satisfied Customers: 4077
Experience:  GP in Sussex
108371854
Type Your Medical Question Here...
Tim Brown is online now

After me and my partner do anything I bleed, is there anyway

Customer Question

Hello, after me and my partner do anything sexual I bleed, is there anyway to stop this as it is affecting my relationship as I am embarrassed to do anything?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: no and I’m on the contraceptive injection
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: no
Submitted: 23 days ago.
Category: Medical
Expert:  Tim Brown replied 23 days ago.

Good evening, I am Dr Ruff, thank you for contacting us today

Expert:  Tim Brown replied 23 days ago.

I am sorry to hear this. Is this bleeding with intercourse?

Customer: replied 23 days ago.
anything sexual
Customer: replied 23 days ago.
Can we discuss on text as I feel more comfortable doing so
Expert:  Tim Brown replied 23 days ago.

Of course, no problem. So with bleeding after intercourse, this implies irritation of the vagina, and more likely cervix.

The main causes are infection, or cervical changes such as an ectropian.

I would suggest getting someone to examine you and take swabs to look for a cause to this so that it can be addressed.

Customer: replied 23 days ago.
Okay in the mean time would a doctor be able to prescribe me something to stop it?
Expert:  Tim Brown replied 23 days ago.

We cannot prescribe via this website sorry.

Customer: replied 23 days ago.
Would my doctors be able to give me something to stop it?
Expert:  Tim Brown replied 23 days ago.

So with bleeding after intercourse, an option is tranexamic acid, but it doesn't work well with this type of bleeding given the underlying causes mentioned.

Customer: replied 23 days ago.
Oh okay I’ll ring my gp tomorrow, many thanks for your help
Expert:  Tim Brown replied 23 days ago.

That is my pleasure, all the best with this.

Customer: replied 23 days ago.
Thankyou
Expert:  Tim Brown replied 23 days ago.

Take care.